JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIMODULAR GROUPS OF TYPE ℝ3 ⋊ ℝ
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIMODULAR GROUPS OF TYPE ℝ3 ⋊ ℝ
Lee, Jong-Bum; Lee, Kyung-Bai; Shin, Joon-Kook; Yi, Seung-Hun;
  PDF(new window)
 Abstract
There are 7 types of 4-dimensional solvable Lie groups of the form which are unimodular and of type (R). They will have left. invariant Riemannian metrics with maximal symmetries. Among them, three nilpotent groups are well known to have lattices. All the compact forms modeled on the remaining four solvable groups are characterized: (1) has lattices. For each lattice, there are infra-solvmanifolds with holonomy groups 1, . (2) Only some of , called , have lattices with no non-trivial infra-solvmanifolds. (3) does not have a lattice nor a compact form. (4) does not have a lattice, but has infinitely many compact forms. Thus the first Bieberbach theorem fails on . This is the lowest dimensional such example. None of these compact forms has non-trivial infra-solvmanifolds.
 Keywords
Bieberbach Theorems;infra-homogeneous spaces;solvmanifold;
 Language
English
 Cited by
1.
LEFT-INVARIANT MINIMAL UNIT VECTOR FIELDS ON THE SEMI-DIRECT PRODUCT Rn,;

대한수학회보, 2010. vol.47. 5, pp.951-960 crossref(new window)
1.
LEFT-INVARIANT MINIMAL UNIT VECTOR FIELDS ON THE SEMI-DIRECT PRODUCT Rn, Bulletin of the Korean Mathematical Society, 2010, 47, 5, 951  crossref(new windwow)
2.
The bounding problem for infra-solvmanifolds, Topology and its Applications, 2016, 202, 397  crossref(new windwow)
 References
1.
L. Auslander, Bieberbach's theorems on space groups and discrete uniform subgroups of Lie groups, Ann. of Math. (2) 71 (1960), 579-590 crossref(new window)

2.
L. Auslander, Bieberbach's theorem on space groups and discrete uniform subgroups of Lie groups. II, Amer. J. Math. 83 (1961), 276-280 crossref(new window)

3.
H. Brown, R. Bulow, J. Neubiiser, H. Wondratschek, and H. Zassenhaus, Crystallographic groups of four-dimensional space, Wiley-Interscience [John Wiley & Sons], New York-Chichester-Brisbane, 1978

4.
K. Dekimpe, Almost-Bieberbach groups: affine and polynomial structures, Lecture Notes in Mathematics, 1639, Springer-Verlag, Berlin, 1996

5.
K. Dekimpe and B. Eick, Computational aspects of group extensions and their applications in topology, Experiment. Math. 11 (2002), no. 2, 183-200 crossref(new window)

6.
K. Dekimpe, K. B. Lee, and F. Raymond, Bieberbach theorems for solvable Lie groups, Asian J. Math. 5 (2001), no. 3, 499-508

7.
C. S. Gordon and E. N. Wilson, Isometry groups of Riemannian solvmanifolds, Trans. Amer. Math. Soc. 307 (1988), no. 1, 245-269 crossref(new window)

8.
K. Y. Ha and J. B. Lee, Left invariant metrics and curvatures on simply connected three-dimensional Lie groups, to appear in Math. Nachr

9.
K. Y. Ha and J. B. Lee, The isometry groups of simply connected 3-dimensional Lie groups, in preparation, 2007

10.
M. S. Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 68. Springer-Verlag, New York-Heidelberg, 1972

11.
P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), no. 5, 401-487 crossref(new window)

12.
C. T. C. Wall, Geometric structures on compact complex analytic surfaces, Topology 25 (1986), no. 2, 119-153 crossref(new window)